# SDR FOTR20160712002

- Difficulty date: July 12, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N932DH
- Make and model: Boeing 757256
- Aircraft serial: 29312
- Aircraft time: 44,164 hours, 18,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 44,164 hours, 18,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP UPPER SKIN SHOWS EVIDENCE OF DELAMINATION AT T/E WS 313.
